| Model Number |
176647 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic procedure, a piece of plastic broke off from the device and fell into the patient¿s cavity.A thorough search in the abdomen and the broken piece was not retrieved.A datix was completed however, no x-ray performed as the consultant deemed it a higher risk exposing the patient to an x-ray as per her clinical operation note.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.